# SDR DALA2019122317479

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,419 hours, 24,273 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE BRACKET TELESCOPIC DUCT IB AND OB SIDE ON RH WING. REPLACED LEADING EDGE BRACKET TELESCOPIC DUCT IB AND OB SIDE ON RH WING ASPER ERA:53059-14MA; REV A; A319 51-72-11 AND DRAWING D57449206.
